# SDR C2XA01IA110

- Difficulty date: January 8, 2001
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N12715
- Make and model: Emb EMB-120ER
- Aircraft serial: 120125
- Aircraft time: 24,067 hours, 30,136 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Duct
- Part number: 12033750004
- Condition: Cracked
- Location: Rt Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MYR - DURING CONTINENTAL EXPRESS C-CHECK INSPECTION, RIGHT HAND EXHAUST DUCT WAS FOUND TO BE CRACKED ON THE OUTBOARD SIDE.  MAINTENANCE PERFORMED A WELD REPAIR IN ACCORDANCE WITH CONTINENTAL EXPRESS ENGINEERING CHANGE EC7810-01002, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
